# SDR IPXA2675472

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587673
- Condition: Torn
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SMALL UPPER SURFACE TEARS ON FLOOR PANEL, POS 8 FWD JUST AFT OF CENTERLINE     FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.  T
